# SDR UPS01836806

- Difficulty date: August 16, 2001
- Submitted: September 10, 2001
- Operation: Air carrier
- Aircraft: N813UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46059
- Aircraft time: 79,076 hours, 25,242 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 FWD PIT STA 272 L33R INSIDE TRQ BOX LWR FITTING CORRODED. REMOVED & REPLACED ZEE FITTING.
